# SDR IPXA2020050654984

- Difficulty date: April 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: SE105200124
- Condition: Cracked
- Location: Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCLG R/H FWD DOOR I/B FWD CORNER PAN (FRAME) IS CRACKED IN RADIUS.REMOVED AND REPLACED CRACKED CLG R/H FWD DOOR I/B FWD CORNER PAN (FRAME) IAW MD-11 SRM 51-33-01, 51-35-01 AND 51-35-02. (MINOR)
